# SDR RAIA201205300001

- Difficulty date: May 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 21,238 hours, 19,883 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A "FLAP OVERSPEED" WARNING IN FLIGHT WITH FLAPS AT 45 DEGREES AND AT A SPEED OF 155 KNOTS, IN DESCENT.  MAINTENANCE INSPECTED AND FOUND NO INSPECTION IS REQUIRED FOR THIS DISCREPANCY PER THE EMB AMM, OPS CHECK GOOD.
